AMS eContent Search Results
Matches for: msc=(81R05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] John Baez and John Huerta. The algebra of grand unified theories. Bull. Amer. Math. Soc. 47 (2010) 483-552. MR 2651086.
Abstract, references, and article information
View Article: PDF

[2] Geoffrey Mason. $G$-elliptic systems and the genus zero problem for $M_24$. Bull. Amer. Math. Soc. 25 (1991) 45-53. MR 1080615.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1

American Mathematical Society